Differentiation and quasi-linear operators in the space of functions whose generalized derivatives are measures
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1027-1029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a3,
author = {A. I. Vol'pert},
title = {Differentiation and quasi-linear operators in the space of functions whose generalized derivatives are measures},
journal = {Doklady Akademii Nauk},
pages = {1027--1029},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a3/}
}
TY - JOUR AU - A. I. Vol'pert TI - Differentiation and quasi-linear operators in the space of functions whose generalized derivatives are measures JO - Doklady Akademii Nauk PY - 1966 SP - 1027 EP - 1029 VL - 171 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a3/ LA - ru ID - DAN_1966_171_5_a3 ER -
A. I. Vol'pert. Differentiation and quasi-linear operators in the space of functions whose generalized derivatives are measures. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1027-1029. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a3/